MathSciNet Relay Station
MathSciNet bibliographic data
MR1799719 (2001h:51022) 51H10 (51A35)
Klein, Hauke; Knarr, Norbert; Löwen, Rainer Four-dimensional compact projective planes admitting an affine Hughes group. Results Math. 38 (2000), no. 3-4, 270–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement